Les géométries de Hilbert sont à géométrie locale bornée  [ Hilbert geometries have bounded local geometry ]
Annales de l'Institut Fourier, Volume 57 (2007) no. 4, p. 1359-1375
We prove that the Hilbert geometry of a convex domain in n has bounded local geometry, i.e., for a given radius, all balls are bilipschitz to a euclidean domain of n . As a consequence, if the Hilbert geometry is also Gromov hyperbolic, then the bottom of its spectrum is strictly positive. We also give a counter exemple in dimension three wich shows that the reciprocal is not true for non plane Hilbert geometries.
On montre que la géométrie de Hilbert d’un domaine convexe de n est à géométrie locale bornée c-à-d que pour un rayon fixé, toutes les boules sont bilipschitz à un domaine de n euclidien. On en déduit que si la géométrie de Hilbert est hyperbolique au sens de Gromov, alors le bas de son spectre est strictement positif. On donne un contre-exemple en dimension trois qui montre que la réciproque n’est pas vraie pour les géométries de Hilbert non planes.
DOI : https://doi.org/10.5802/aif.2297
Classification:  53C60,  53C24,  51F99,  53A40
Keywords: Hilbert Geometries, hyperbolicity, bottom of the spectrum, local geometry
@article{AIF_2007__57_4_1359_0,
     author = {Colbois, Bruno and Vernicos, Constantin},
     title = {Les g\'eom\'etries de Hilbert sont \`a g\'eom\'etrie locale born\'ee},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {4},
     year = {2007},
     pages = {1359-1375},
     doi = {10.5802/aif.2297},
     zbl = {1123.53022},
     mrnumber = {2339335},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2007__57_4_1359_0}
}
Colbois, Bruno; Vernicos, Constantin. Les géométries de Hilbert sont à géométrie locale bornée. Annales de l'Institut Fourier, Volume 57 (2007) no. 4, pp. 1359-1375. doi : 10.5802/aif.2297. https://aif.centre-mersenne.org/item/AIF_2007__57_4_1359_0/

[1] Bonk, M.; Schramm, O. Embeddings of Gromov hyperbolic spaces, Geom. Funct. Anal., Tome 10 (2000) no. 2, pp. 266-306 | Article | MR 1771428 | Zbl 0972.53021

[2] Burago, D.; Burago, Y.; Ivanov, S. A course in metric geometry, American Mathematical Society, Providence, RI, Graduate Studies in Mathematics, Tome 33 (2001) | MR 1835418 | Zbl 0981.51016

[3] Cao, J. Cheeger isoperimetric constants of Gromov-hyperbolic spaces with quasi-poles, Commun. Contemp. Math., Tome 2 (2000) no. 4, pp. 511-533 | Article | MR 1806945 | Zbl 0981.53021

[4] Colbois, B.; Vernicos, C. Bas du spectre et delta-hyperbolicité en géométrie de Hilbert plane, Bulletin de la Société Mathématique de France, Tome 1 (2006), pp.  ? ? | Numdam | MR 2245997 | Zbl 05144589

[5] Lang, U.; Plaut, C. Bilipschitz embeddings of metric spaces into space forms, Geom. Dedicata, Tome 87 (2001) no. 1-3, pp. 285-307 | Article | MR 1866853 | Zbl 1024.54013

[6] Socié-Méthou, E. Comportements asymptotiques et rigidités en géométries de Hilbert, Université de Strasbourg (2000) (Ph. D. Thesis)